Getting Pregnant <
Trying to conceive
07/10/2008 at 13:27
07/10/2008 at 13:36
07/10/2008 at 15:31
08/10/2008 at 06:08
12/06/2013 at 10:49
I came off pill in April after 4 years I had normal period 3 weeks after lasting 5 days then a week ago spotting then 2 days ago period but been really light has anyone else experienced this. I now think its finished as had no more blood but still have stomach cramps and pms symptoms could I still come on properly
12/06/2013 at 12:56
My first natural (not withdrawal bleed) af after comin off the pill (started taking it when 14, didn't have a period when fell preg with my first as fell straight away then went back on it snd came off it again in march, am almost 27 now!!) was only a day n a half long, was very light and very very dark briwn. Thought it was breakthrough or implantation bleeding as like you was sure I was pregnant but got my bfp exactly one month after this strange period. GL X
01/07/2013 at 10:55
Hi there, I too am having crazy light periods, around 3 days and then its done and there isn't a lot. I have had 2 'natural' periods now since stopping the pill on my honeymoon and both have been the same. The one good thing is the first cycle was 29 days and then the next was 26 days so at least I haven't had to wait a long time to ttc. I have a friend who hasn't had a period for over a year since stopping the pill so we should count ourselves lucky even if they are light. I am using the clear blue fertility monitor so i know i am ovulating. Last month, it helped me highlight that my luteal phase was only 9 days so not long enought to implant. Fingers crossed this month its longer, it looks like it will be as had a high fertility this morning and i am day 7 so looking to peak around day 11. hmmmmm. Good luck to everyone! I thought i'd really enjoy all of this ttc but its actually quite stressful! xx
11/07/2013 at 10:38
I came off the pill at the beginning of June and had my first 'natural' period just over a month after. My period was extremely heavy, like it used to be 7 years ago before I started using the pill. my period seemed to only last 4 days, then I went two days without a period and then today I have noticed a browny colour discharge and blood again so looks like the period hasn't stopped! Anyone else experience this? Xoxox
11/07/2013 at 20:07
The pill tricks your body into thinking it is already pregnant and your womb lining therefore does not keep building up each month to have a proper period. This is why typically when on the pill periods are lighter and can be shorter.
it will probably take a while to get going again so don't worry
19/08/2013 at 02:51
16/09/2013 at 22:58
09/10/2013 at 13:24
Hi I am new to this forum i was just looking for a little advice / help , i stopped the pill (Noriday) 21 days ago and have just had some bleeding which seem to have lasted for about three days , when is the best time to ttc ?
09/10/2013 at 20:34
Its hard to know exactly when you will ovulate until you are familiar with your cycles. I would suggest getting some ovulation sticks and for this cycle start testing with them everyday from when your period stops. Or you could get a thermometer (make sure its to 2 decimal places) and take your bbt. I started with the ov sticks originally but quickly started charting my temperature too as I found this more useful. Fertility friend is a good website to read about charting bbt.
06/11/2013 at 00:37
Hi, I have been on the pill levlen ed for about 9 months and I stopped taking the pill as I want to become a mum, I just started bleeding last night I noticed when my parter pulled out after having sex sorry for tmi. And this morning I am bleeding a browny pinky stuff slightly heavy but I am havering back pain and cramps in my lower abdominal I also have neck pain and a headache and not really hungry at all just wondering if this is IB or a withdrawal bleed from coming off the pill
03/04/2014 at 21:07
11/10/2014 at 11:03
17/11/2014 at 15:40
i went to see a doctor about irregular bleeding and he puts me on birth control for 3 months, i did only 2 months and stopped on the 13th of October and had a withdrawal bleeding on the 16th of October whilst i had had my period on the 2nd of October. Then i started bleeding the next 28 days after my withdrawal bleed which was on the 13th of November. Does this mean ive had my normal period? and with the number of months i took the pills affect my hormones that bad? im so confused, pls help cos my fiance and i are trying for a baby
13/03/2015 at 22:00
I got off Birth control after 4 years on Jan. 31st.... I got a heavy period for 1 1/2 days starting on March 7th, than a day of brown spotting than gone. I have no symptoms of anything so I am not really feeling like I need to take a test. Does anyone know if they think I should? or if I could be preggo? (BTW, I had unprotected sex on Feb. 14th and 17th).
09/09/2015 at 20:53
OK so I am in the same boat as everyone else it seems and freaking out a bit. I had not planned to ttc until next year but we decided i would come off bcp now so my body can regulate. I stopped bcp on aug 1st. I had my withdrawal period Aug 5 for 5 days. I then didn't cycle for 5 weeks. I got my first "real" period on Sept 7th. my period was a medium to heavy and lasted 2 days and now nothing. I am worried being almost 30 that I may not be able to conceive. Is this normal to everyone? Should I be ttc sooner rather than later or should I wait it out. Must say being a woman is very frustrating right now
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.